# SDR ASAA2013120596735

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69482836
- Condition: Broken
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF E1 RACKS,  FOUND INTERCOSTAL BS 300, LBL 8 TO RBL 16, PART OF UPPER FLANGE BROKEN OFF.  ACFT GROUNDED.  REMOVED DAMAGED INTERCOSTAL & FABRICATED  IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, & DWG 69-48283, INSTALLED INTERCOSTAL IAW SRM 51-40-02-0G-0.
